Journal of Prime Research in Mathematics

Journal of Prime Research in Mathematics (JPRM) ISSN: 1817-3462 (Online) 1818-5495 (Print) is an HEC recognized, Scopus indexed, open access journal which provides a plate forum to the international community all over the world to publish their work in mathematical sciences. JPRM is very much focused on timely processed publications keeping in view the high frequency of upcoming new ideas and make those new ideas readily available to our readers from all over the world for free of cost. Starting from 2020, we publish one Volume each year containing two issues in June and December. The accepted papers will be published online immediate in the running issue. All issues will be gathered in one volume which will be published in December of every year.

Latest Published Articles

Solving Split Equality Fixed Point of Nonexpansive Semigroup and split equality minimization Problems in real Hilbert Space

JPRM-Vol. 19 (2023), Issue 1, pp. 1 – 13 Open Access Full-Text PDF
Hammed Anuoluwapo Abassa, Ojen Kumar Narain
Abstract: In this article, we study the split equality problem involving nonexpansive semigroup and convex minimization problem. Using a Halpern iterative algorithm, we establish a strong convergence result for approximating a common solution of the aforementioned problems. The iterative algorithm introduced in this paper is designed in such a way that it does not require the knowledge of the operator norm. We display a numerical example to show the relevance of our result. Our result complements and extends some related results in literature.
Read Full Article

A fixed-point approach to a multi-group SEIRV epidemic model

JPRM-Vol. 18 (2022), Issue 2, pp. 144 – 151 Open Access Full-Text PDF
Amelia Bucur
Abstract: Epidemics was always great problems in the human history and mathematicians have been challenged to bring their contribution to the management of epidemics, by using their abstract concepts in studying and forecasting their evolution. Compartmental models, have been remarkable for analysis the spread of epidemics. This paper has three objectives: to purpose a multi-group SEIRV epidemic model for studying the spread of an epidemics, to present conditions of existence for a solution to the purposed generalized SEIRV model and an example of simulations. The principal conclusion is that, the theory of fixed points can be used for the analysis of epidemics. The results of this paper adapt the results obtained in (Bucur, 2022, in International Journal of Advance Study and Research Work (IJASRW) 5(11)) and in (Guran, Bota and Naseem, 2020, in Symmetry 12, 856) to a generalization of the SEIR model.
Read Full Article

Realizable degree sequences of inner dual graphs of benzenoid systems

JPRM-Vol. 18 (2022), Issue 2, pp. 125 – 143 Open Access Full-Text PDF
Faqir M. Bhatti, Hasan Baloch, Mehar Ali Malik, Rameez Ragheb
Abstract: An inner dual graph of a planar rigid benzenoid (hexagonal) system is a subgraph of the triangular lattice with the constraint that any two adjacent faces in the corresponding hexagonal system must be connected via an edge in the inner dual. The maximum degree of any vertex in an inner dual graph of a hexagonal system is 6. In contrast with the already existing algorithms in the literature that are used to check a given degree sequence to be graphically realizable, in this paper, we use a a simple technique to check the realizable degree sequences of inner dual graphs of benzenoid systems that form a rich class of molecular graphs in theoretical chemistry. We restrict the maximum degree to 3 and identify, by providing necessary and sufficient conditions on the values of α, β and γ, all the degree sequences of the form d = (3α, 2β, 1γ) that are graphically (inner dual of planar rigid hexagonal system) realizable. That is, we provide general constructions of the graphs (inner dual of planar rigid hexagonal system) realizing the degree sequences of the form d = (3α, 2β, 1γ).
Read Full Article

Algebraic integers of pure sextic extensions

JPRM-Vol. 18 (2022), Issue 2, pp. 112 – 124 Open Access Full-Text PDF
Antonio Aparecido de Andrade, Linara St´efani Facini,Livea Cichito Esteves
Abstract: Let K = Q(θ), where θ = √6 d, be a pure sextic field with d ̸= 1 a square free integer. In this paper, we characterize completely whether {1, θ, . . . , θ5} is an integral basis of K or do not. When d ̸≡ ±1, ±17, ±10, −15, −11, −7, −3, 5, 13(mod 36) we prove that K has a power integral basis. Furthermore, for the other cases we present an integral basis.
Read Full Article

Analysis of closed neighbourhood indices of some Networks-II

JPRM-Vol. 18 (2022), Issue 2, pp. 100 – 111 Open Access Full-Text PDF
B. Basavanagoud, Mahammad sadiq Sayyed
Abstract: Topological indices are extensively used for establishing relationship between the chemical structure and their physico-chemical properties. Motivated by chemical applications of topological indices in the QSPR/QSAR analysis, we introduce a new topological indices that we call, second BM Index and fourth BM Index, is denoted by BM2(G) and BM4(G). Also we introduce second and fourth BM polynomials and is denoted by BM2(G, x) and BM4(G, x). In this paper, BM2(G) and BM4(G) is tested with physico-chemical properties of octane isomers such as entropy, acentric factor, enthalpy of vaporization (HVAP) and standard enthalpy of vaporization (DHVAP) using the linear models. The BM2(G) and BM4(G) shows excellent correlation with these chemical properties. Specially, BM2(G) and BM4(G) highly correlates with acentric factor (coefficient of correlation 0.9906546 and 0.9783643). Furthermore, we obtain BM2(G), BM4(G) indices and BM2(G, x), BM4(G, x) polynomials of dominating oxide network, regular triangulate oxide network, H-Naphtalenic nanotubes and nanocones of molecular graphs
Read Full Article

New results on periodic solutions for a nonlinear fourth-order iterative differential equation

JPRM-Vol. 18 (2022), Issue 2, pp. 88 – 99 Open Access Full-Text PDF
Rabah Khemis, Ahl`eme Bouakkaz
Abstract: The key task of this paper is to investigate a nonlinear fourth-order delay differential equation. By virtue of the fixed point theory and the Green’s functions method, we establish some new results on the existence, uniqueness and continuous dependence on parameters of periodic solutions. In addition, an example is given to corroborate the validity of our main results. Up to now, no work has been carried out on this topic. So, the findings of this paper are new and complement the available works in the literature to some degree.
Read Full Article

Volume 20 (2024)

Volume 19 (2023)

Volume 18 (2022)

Volume 17 (2021)

Volume 16 (2020)

Volume 15 (2019)

Volume 14 (2018)

Volume 13 (2017)

Volume 12 (2016)

Volume 11 (2015)

Volume 10 (2014)

Volume 09 (2013)

Volume 08 (2012)

Volume 07 (2011)

Volume 06 (2010)

Volume 05 (2009)

Volume 04 (2008)

Volume 03 (2007)

Volume 02 (2006)

Volume 01 (2005)